# SDR UALA2012011200260

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,264 hours, 8,987 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG EEC MODE L LEFT ENGINE ELECTRONIC ENGINE CONTROL (EEC) IS IN THE ALTERNATE CONTROL MODE DUE TO A CONTROL SYSTEM FAULT.  STATUS MSG01- NOT ACTIVE TAKEOFF ROLL MODE DEPENDENT; ENG PRESS RATIO (EPR) (L ENG) P4.95 MANIFOLD IS BLOCKED OR LEAKING.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7761121 INACTV TO MODE.
